# SDR A6WA2017091145249

- Difficulty date: September 2, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 35,584 hours, 33,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052113
- Condition: Dented
- Location: Bs 169-175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR SKIN BETWEEN BS 169 TO 175 DENTED.
